# SDR R61A20110089

- Difficulty date: April 18, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 17,850 hours, 13,160 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 335000261
- Part serial: 23553C1
- Condition: Failed
- Location: Rt Engine
- Part time: 17,361 hours, 12,833 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED E-1 AND E-2 FIREXBTL A FAIL MSG IN FLIGHT, EMERGENCY WAS DECLARED BY ATC AND EMERGENCY VEHICLES WERE DISPATCHED.  THE A/C LANDED WITHOUT INCIDENT AT DCA.  MAINTENANCE REMOVED AND REPLACED E-1 & E-2 FIRE BOTTLE A PER EMB AMM, OPS CHECK GOOD.
